Alert archive / Arizona / Wind Advisories in 2014
Wind Advisory 12, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this wind advisory at Apr 25, 2014, 9:32 PM MST for 5 counties in Arizona. It took effect at Apr 26, 2014, 5:00 AM MST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Apr 25, 2014, 9:32 PM MST (04:32 UTC)
- In effect from
- Apr 26, 2014, 5:00 AM MST
- Expired
- Apr 26, 2014, 5:00 PM MST
- In force
- 12 hr
- Issued by
- NWS Flagstaff, AZ
Counties Apache County, AZ, Coconino County, AZ, Gila County, AZ, Navajo County, AZ, Yavapai County, AZ
The radar
The Flagstaff radar (KFSX), 52 km from the middle of the area, began a volume at 04:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 00:00Z, 4.5 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2503 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 93 m²/s²
- 0-3 km storm-relative helicity
- 258 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
412 WWUS75 KFGZ 260432 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 932 PM MST FRI APR 25 2014 ...STRONG WINDS SATURDAY AS A COLD FRONT CROSSES NORTHERN ARIZONA... .A COLD FRONT WILL CROSS NORTHERN ARIZONA SATURDAY...BRINGING STRONG WINDS FOR SEVERAL HOURS ALONG THE FRONT. THE COLD FRONT IS EXPECTED TO CROSS NORTHWESTERN PORTIONS OF THE STATE IN THE EARLY MORNING...AND NORTHEASTERN PORTIONS OF THE STATE IN THE EARLY AFTERNOON. AZZ006>008-015-037-038-261245- /O.NEW.KFGZ.WI.Y.0012.140426T1200Z-140426T1900Z/ GRAND CANYON COUNTRY-COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- WESTERN MOGOLLON RIM-YAVAPAI COUNTY VALLEYS AND BASINS- OAK CREEK AND SYCAMORE CANYONS- INCLUDING THE CITIES OF...GRAND CANYON VILLAGE...SUPAI... PRESCOTT...FLAGSTAFF...COTTONWOOD...CAMP VERDE...SEDONA 932 PM MST FRI APR 25 2014 ...WIND ADVISORY IN EFFECT FROM 5 AM TO NOON MST SATURDAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO NOON MST SATURDAY. * TIMING...STRONG WINDS WILL DEVELOP IN THE EARLY MORNING AND CONTINUE UNTIL AROUND NOON...GRADUALLY DIMINISHING IN THE AFTERNOON. * WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS FROM 40 TO 50 MPH. * IMPACTS...DRIVING MAY BE DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$ AZZ009>014-016>018-039-040-261245- /O.NEW.KFGZ.WI.Y.0012.140426T1500Z-140427T0000Z/ NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- EASTERN MOGOLLON RIM-WHITE MOUNTAINS-NORTHERN GILA COUNTY- BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...CHINLE...KAYENTA...WINDOW ROCK... GANADO...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS... SPRINGERVILLE...SHOW LOW...PAYSON...DILKON 932 PM MST FRI APR 25 2014 ...WIND ADVISORY IN EFFECT FROM 8 AM TO 5 PM MST SATURDAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 5 PM MST SATURDAY. * TIMING...STRONG WINDS WILL DEVELOP MID MORNING AND CONTINUE UNTIL LATE AFTERNOON...GRADUALLY DIMINISHING IN THE EVENING. * WINDS...SOUTHWEST 20 TO 35 MPH WITH GUSTS FROM 40 TO 55 MPH. * IMPACTS...AREAS OF BLOWING DUST MAY REDUCE VISIBILITIES TO LESS THAN ONE MILE AT TIMES IN THE LITTLE COLORADO RIVER VALLEY UNTIL RAIN SHOWERS DEVELOP LATE IN THE MORNING OR AFTERNOON. DRIVING MAY ALSO BE DIFFICULT DUE TO CROSS WINDS...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
3 follow-up statements
621 WWUS75 KFGZ 261228 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 528 AM MST SAT APR 26 2014 AZZ006>008-015-037-038-261900- /O.CON.KFGZ.WI.Y.0012.000000T0000Z-140426T1900Z/ GRAND CANYON COUNTRY-COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- WESTERN MOGOLLON RIM-YAVAPAI COUNTY VALLEYS AND BASINS- OAK CREEK AND SYCAMORE CANYONS- INCLUDING THE CITIES OF...GRAND CANYON VILLAGE...SUPAI... PRESCOTT...FLAGSTAFF...COTTONWOOD...CAMP VERDE...SEDONA 528 AM MST SAT APR 26 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON MST TODAY... * TIMING...STRONG AND GUSTY WINDS WILL DEVELOP IN THE EARLY MORNING AND CONTINUE UNTIL AROUND NOON MST...GRADUALLY DIMINISHING IN THE AFTERNOON HOURS. * WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS FROM 40 TO 50 MPH. * IMPACTS...DRIVING MAY BE DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$ AZZ009>014-016>018-039-040-262030- /O.CON.KFGZ.WI.Y.0012.140426T1500Z-140427T0000Z/ NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- EASTERN MOGOLLON RIM-WHITE MOUNTAINS-NORTHERN GILA COUNTY- BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...CHINLE...KAYENTA...WINDOW ROCK... GANADO...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS... SPRINGERVILLE...SHOW LOW...PAYSON...DILKON 528 AM MST SAT APR 26 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... * TIMING...STRONG WINDS WILL DEVELOP THIS MORNING AND CONTINUE UNTIL LATE AFTERNOON...GRADUALLY DIMINISHING IN THE EVENING. * WINDS...SOUTHWEST 20 TO 35 MPH WITH GUSTS FROM 40 TO 55 MPH. * IMPACTS...AREAS OF BLOWING DUST MAY REDUCE VISIBILITIES TO LESS THAN ONE MILE AT TIMES IN THE LITTLE COLORADO RIVER VALLEY UNTIL RAIN SHOWERS DEVELOP LATE IN THE MORNING OR AFTERNOON. DRIVING MAY ALSO BE DIFFICULT DUE TO CROSS WINDS...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
407 WWUS75 KFGZ 261856 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1156 AM MST SAT APR 26 2014 AZZ006>008-015-037-038-262000- /O.EXP.KFGZ.WI.Y.0012.000000T0000Z-140426T1900Z/ GRAND CANYON COUNTRY-COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- WESTERN MOGOLLON RIM-YAVAPAI COUNTY VALLEYS AND BASINS- OAK CREEK AND SYCAMORE CANYONS- INCLUDING THE CITIES OF...GRAND CANYON VILLAGE...SUPAI... PRESCOTT...FLAGSTAFF...COTTONWOOD...CAMP VERDE...SEDONA 1156 AM MST SAT APR 26 2014 ...WIND ADVISORY WILL EXPIRE AT NOON MST TODAY... WINDS HAVE DECREASED BEHIND A COLD FRONT THAT PASSED THROUGH THE AREA THIS MORNING. THE WIND ADVISORY IS BEING ALLOWED TO EXPIRE. HOWEVER...ISOLATED WIND GUSTS TO 35 MPH WILL BE POSSIBLE THROUGH THE AFTERNOON HOURS. $$ AZZ009>014-016>018-039-040-270000- /O.CON.KFGZ.WI.Y.0012.000000T0000Z-140427T0000Z/ NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- EASTERN MOGOLLON RIM-WHITE MOUNTAINS-NORTHERN GILA COUNTY- BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...CHINLE...KAYENTA...WINDOW ROCK... GANADO...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS... SPRINGERVILLE...SHOW LOW...PAYSON...DILKON 1156 AM MST SAT APR 26 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... * TIMING...STRONG WINDS WILL CONTINUE THROUGH LATE AFTERNOON...GRADUALLY DIMINISHING IN THE EVENING. * WINDS...SOUTHWEST 20 TO 35 MPH WITH GUSTS FROM 40 TO 55 MPH. * IMPACTS...AREAS OF BLOWING DUST MAY REDUCE VISIBILITIES TO LESS THAN ONE MILE AT TIMES IN THE LITTLE COLORADO RIVER VALLEY UNTIL RAIN SHOWERS DEVELOP THIS AFTERNOON. DRIVING MAY ALSO BE DIFFICULT DUE TO CROSS WINDS... ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
926 WWUS75 KFGZ 270012 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 512 PM MST SAT APR 26 2014 AZZ009>014-016>018-039-040-270115- /O.EXP.KFGZ.WI.Y.0012.000000T0000Z-140427T0000Z/ NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- EASTERN MOGOLLON RIM-WHITE MOUNTAINS-NORTHERN GILA COUNTY- BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...CHINLE...KAYENTA...WINDOW ROCK... GANADO...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS... SPRINGERVILLE...SHOW LOW...PAYSON...DILKON 512 PM MST SAT APR 26 2014 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY FOR NORTHEASTERN ARIZONA HAS BEEN ALLOWED TO EXPIRE. WIND GUSTS HAVE GENERALLY DECREASED BELOW 40 MPH AND WILL CONTINUE TO DECREASE OVERNIGHT. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at Apr 25, 8:12 PM MST, 1 hour 20 minutes earlier.
Area forecast discussion, Apr 25, 8:12 PM MST, 1 hour 20 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE FLAGSTAFF AZ 812 PM MST FRI APR 25 2014 CORRECTED FIRE WEATHER SECTION .SYNOPSIS... WINDY CONDITIONS WILL CONTINUE OVERNIGHT AS A STRONG LATE SEASON STORM SYSTEM APPROACHES THE STATE. THE BULK OF THE STORM WILL MOVE THROUGH NORTHERN ARIZONA ON SATURDAY...WITH STRONG WINDS AND AREAS OF RAIN AND SNOW. EXPECT CLEARING ON SUNDAY...WITH FAIR AND WARMER WEATHER THROUGH AT LEAST NEXT WEDNESDAY. && .DISCUSSION...WINDS ASSOCIATED WITH A PACIFIC STORM SYSTEM HAVE SUBSIDED THIS EVENING...AND TODAY'S WIND ADVISORY AND RED FLAG WARNING HAVE BEEN ENDED. THIS STRONG PACIFIC STORM SYSTEM CURRENTLY MOVING THROUGH CENTRAL CA WILL RAPIDLY APPROACH NORTHERN AZ OVERNIGHT...SPREADING SHOWERS INTO WESTERN COCONINO AND YAVAPAI COUNTIES SHORTLY AFTER MIDNIGHT. THE COLD FRONT ASSOCIATED WITH THIS SYSTEM WILL BRING AN INTENSE BAND OF PRECIPITATION...PLUMMETING SNOW LEVELS...AND A FEW HOURS OF STRONG WINDS. THIS FRONT LOOKS TO CROSS PRESCOTT AND FLAGSTAFF AROUND 6 TO 9 AM...WINSLOW AROUND 10 AM TO 1 PM...AND THE NEW MEXICO BORDER AROUND 1 TO 4 PM. HAVE UPDATED WIND FORECAST FOR TOMORROW TO BETTER REFLECT WINDS ASSOCIATED WITH THE COLD FRONTAL PASSAGE...OTHERWISE THE FORECAST IS IN GOOD SHAPE. && .FROM PREV DISCUSSION/332 PM MST/...THE SYSTEM QUICKLY ADVANCES LATER TONIGHT...AND CHANCES FOR PRECIP WILL INCREASE MARKEDLY FROM AFTER MIDNIGHT AND BY SUNRISE ACROSS COCONINO AND YAVAPAI COUNTIES. IMPACTS FARTHER EAST WILL BE OCCURRING A BIT LATER...GENERALLY BY SATURDAY AFTERNOON. THIS ROBUST AND QUICK-MOVING STORM SYSTEM WILL RESULT IN MUCH COOLER TEMPERATURES AND PLUMMETING SNOW LEVELS SATURDAY...ALONG WITH CONTINUED GUSTY WINDS. WHILE MOST SNOW ACCUMULATIONS WILL BE CONFINED TO ABOVE 6500 FEET...RAIN WILL MIX WITH SNOW DOWN TO AROUND 5000 FEET AS THE LOW PRESSURE CENTER PASSES OVERHEAD. GRASSY AND NATURAL SURFACES WILL SEE ACCUMULATION EASIER AND QUICKER THAN ROADWAYS AND THE SUCH. A WINTER WX ADVISORY HAS BEEN ISSUED FOR THESE AREAS ABOVE 6500' FROM FLAGSTAFF TO THE NORTH AND WEST. REGARDLESS...TEMPERATURES WILL MODERATE SIGNIFICANTLY FOR SUNDAY AND EARLY NEXT WEEK...AND ANY SNOWFALL ON THE GROUND WILL QUICKLY BE A THING OF THE PAST FOR ELEVATIONS BELOW 9000 FEET. RIDGING WILL GRADUALLY WORK BACK INTO THE NORTHLAND OVER NEXT WEEK...LIKELY BECOMING STRONG LATE IN THE WEEK. IN THE MEANTIME...SOME PERSISTENT NORTHERLY WINDS WILL KEEP TEMPS SLIGHTLY BELOW NORMAL THROUGH TUESDAY OR WEDNESDAY. && .AVIATION...FOR THE 06Z PACKAGE...EXPECT SCT-NMRS SHRA/SHSN SPREADING FROM WEST TO EAST ACROSS NORTHERN AZ FROM 06Z-18Z. WINDS SW10-20KTS INCREASING TO 15-30G40KTS ALONG A COLD FRONT EXPECTED TO CROSS THE REGION FROM AROUND 12Z-20Z. ISOLD LIFR CONDITIONS IN SHSN AND LCL MVFR CONDITIONS IN BLDU IN THE VALLEYS OF NORTHEAST AZ FROM AROUND 14Z-20Z. SNOW LEVELS INITIALLY AROUND 8000 FEET FALLING AS LOW AS 5000 FEET. ISOLD TSRA/TSSN WITH STRONG CONVECTIVE WINDS PSBL. CONDITIONS IMPROVING AFTER 00Z SUNDAY. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS. && .FIRE WEATHER...TONIGHT...AN APPROACHING PACIFIC LOW PRESSURE SYSTEM WILL CONTINUE TO BRING BREEZY WINDS TO NORTHERN ARIZONA OVERNIGHT. SATURDAY...A LOW PRESSURE SYSTEM AND COLD FRONT WILL MOVE ACROSS ARIZONA BEGINNING EARLY SATURDAY BRINGING WIDESPREAD RAIN... MOUNTAIN SNOW...AND ISOLATED THUNDERSTORMS TO ALL OF NORTHERN ARIZONA BY MID DAY. WINDS WILL REMAIN BREEZY. BREEZY NORTHERLY WINDS AND COOLER TEMPERATURES CAN BE EXPECTED ON SUNDAY. MUCH WARMER TEMPERATURES CAN BE EXPECTED MONDAY THROUGH WEDNESDAY AS A RIDGE DEVELOPS OVER THE WESTERN UNITED STATES. && .FGZ WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY FROM 3 AM TO 7 PM MST SATURDAY FOR AZZ004-006-007-015-104-106-107-115 ABOVE 6500 FEET. && PUBLIC.........DJO/KD AVIATION.......DJO FIRE WEATHER...DB FOR NORTHERN ARIZONA WEATHER INFORMATION VISIT WEATHER.GOV/FLAGSTAFF
Hazardous weather outlook, Apr 25, 8:20 PM MST, 1 hour 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FLAGSTAFF AZ 820 PM MST FRI APR 25 2014 AZZ004>018-037>040-260615- KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS- OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- 820 PM MST FRI APR 25 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR APACHE...COCONINO... NORTHERN GILA...NAVAJO...AND YAVAPAI COUNTIES IN NORTHERN ARIZONA. .DAY ONE...THIS EVENING NO WEATHER HAZARDS ARE EXPECTED TODAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ON SATURDAY...A PACIFIC STORM SYSTEM WILL MOVE THROUGH NORTHERN ARIZONA BRINGING COLDER AND WINDY CONDITIONS...ALONG WITH AREAS OF RAIN AND SNOW. SNOW LEVELS WILL FALL TO AROUND 5000 FEET IN SOME PLACES...BUT WILL GENERALLY RANGE FROM 6000 TO 7000 FEET. SEVERAL INCHES OF SNOWFALL ARE POSSIBLE ABOVE 6500 FEET...ESPECIALLY FROM FLAGSTAFF NORTHWARD TO THE KAIBAB PLATEAU WHERE A WINTER ADVISORY IS IN EFFECT. RAIN AND SNOW WILL TAPER OFF FROM WEST TO EAST SATURDAY NIGHT...WITH FAIR CONDITIONS RETURNING AS EARLY AS SUNDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.